MathSciNet Relay Station
MathSciNet bibliographic data
MR1713286 (2000j:11093) 11G30 (32G15 37E30 57M60)
McMullen, Curtis T. From dynamics on surfaces to rational points on curves. Bull. Amer. Math. Soc. (N.S.) 37 (2000), no. 2, 119–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement